# SDR UALA2012070503595

- Difficulty date: July 1, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 61,154 hours, 22,833 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST CONE HAS A 2-3 INCH CRACK AT THE SIX O'CLOCK POSITION.  SUPPLEMENTAL DATA UPDATE, CRACK RUNS ALONG SEAM OF WELD REPAIR AT 6 0'CLOCK POS APPROX 5 INCHES LONG.  ACCOMPLISHED REPAIR BY STOP DRILLING PER MM.
